Alert archive / Ohio / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 76, NWS Wilmington, OH

May 10, 2020Adams County, Brown County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at May 10, 2020, 6:18 PM EDT for Adams County, Brown County, Ohio. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2020, 6:18 PM EDT (22:18 UTC)
Expired
May 10, 2020, 7:00 PM EDT
In force
42 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Adams County, OH, Brown County, OH

The radar

The Cincinnati radar (KILN), 65 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 6:28 PM EDTHAIL 0.75Georgetown, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.3 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2020-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2020-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2140 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

921 
WUUS51 KILN 102218
SVRILN
OHC001-015-102300-
/O.NEW.KILN.SV.W.0076.200510T2218Z-200510T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
618 PM EDT Sun May 10 2020

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Central Brown County in southwestern Ohio...
  Northwestern Adams County in southwestern Ohio...

* Until 700 PM EDT.

* At 618 PM EDT, severe thunderstorms were located along a line
  extending from near Sardinia to near Higginsport, moving east at 35
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and power lines.

* Locations impacted include...
  Georgetown, West Union, Winchester, Sardinia, Seaman, Emerald,
  Decatur, Russellville, Hamersville, Higginsport, Cherry Fork,
  Redoak, Lake Waynoka, May Hill, Feesburg, Fincastle, State Route 32
  at US Route 62 and New Hope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3878 8393 3879 8395 3879 8398 3878 8401
      3878 8405 3891 8403 3901 8385 3902 8342
      3876 8352
TIME...MOT...LOC 2218Z 265DEG 32KT 3897 8382 3886 8400 

HAIL...1.00IN
WIND...60MPH
 
$$

Novak
2 follow-up statements
580 
WWUS51 KILN 102237
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
637 PM EDT Sun May 10 2020

OHC001-015-102300-
/O.CON.KILN.SV.W.0076.000000T0000Z-200510T2300Z/
Brown OH-Adams OH-
637 PM EDT Sun May 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHEASTERN BROWN AND NORTHWESTERN ADAMS COUNTIES...

At 636 PM EDT, severe thunderstorms were located along a line
extending from near Winchester to near Georgetown, moving east at 35
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and power lines.

Locations impacted include...
Georgetown, West Union, Winchester, Sardinia, Seaman, Emerald,
Decatur, Russellville, Cherry Fork, Redoak, Lake Waynoka, May Hill,
Fincastle and State Route 32 at US Route 62.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3878 8393 3879 8395 3881 8396 3886 8395
      3893 8390 3901 8381 3902 8342 3876 8352
TIME...MOT...LOC 2236Z 265DEG 32KT 3898 8362 3887 8380 

HAIL...1.00IN
WIND...60MPH
 
$$

Novak
616 
WWUS51 KILN 102254
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
654 PM EDT Sun May 10 2020

OHC001-015-102303-
/O.EXP.KILN.SV.W.0076.000000T0000Z-200510T2300Z/
Brown OH-Adams OH-
654 PM EDT Sun May 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWN AND
NORTHWESTERN ADAMS COUNTIES WILL EXPIRE AT 700 PM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and gusty winds are still possible with these thunderstorms.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3878 8393 3879 8395 3881 8396 3886 8395
      3893 8390 3901 8381 3902 8342 3876 8352
TIME...MOT...LOC 2253Z 265DEG 32KT 3899 8345 3888 8363 

$$

Novak

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 4:02 PM EDT, 2 hours 16 minutes earlier.

Area forecast discussion, May 10, 4:02 PM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
402 PM EDT Sun May 10 2020

.SYNOPSIS...
Low pressure will track east through the southern Great Lakes
tonight, bringing a chance of showers and thunderstorms this
evening. A few lingering showers will be possible overnight into
early Monday as an upper level disturbance rotates through the
area. Surface high pressure building across the Ohio Valley will
offer cool and dry weather later Monday and Tuesday.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Well defined mid level shortwave evident on water vapor imagery
over Southern Wisconsin to track east thru the Southern Great
Lakes tonight.

Modest Low level moisture along with a break in the clouds has
led to a thin axis of marginal instability across eastern
Indiana and western Ohio this aftn -- with SB CAPE values up to
500 J/KG. Anomalously cold temperatures aloft and mid level
lapse rates of 8 deg c/km or more, has led to a favorable
environment for low topped convection. These storms have been
efficient wind producers. Broken line of showers and
thunderstorms which is moving into western Ohio was producing
strong and damaging wind gusts. This line will continue to
produce strong to damaging winds for the next hour or so and
then weaken some as it moves further east across central Ohio.

Have continued to highlight this severe weather threat in the
HWO product.

Storms to end late this aftn/very early evening with the passage
of the sfc cold front. Pressure gradient will increase with the
wind gusts of 35 to 40 mph after the pcpn ends into the early
evening.

A mid level shortwave rotating thru the area and surface trof
will keep a chance of showers going across the northern counties
tonight. Chilly lows will drop back to between 35 and 40
degrees.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
Mid level shortwave, low level cyclonic flow and 8H thermal
trof of -5 deg C, will lead to considerable cloudiness on
Monday. A few lingering showers possible, mainly over the
northeast counties early. Highs will be about 20 degrees below
normal, ranging from the upper 40s northeast to mid 50s
southwest.

Northwest flow aloft with the center of surface high pressure
building across KY/TN Monday night. Expect a decrease in clouds
Monday evening. Under partly cloudy skies, frost is likely with
the potential for freezing temperatures north by Tuesday
morning. Expect Monday nights lows to range from the lower 30s
northeast to the mid 30s southwest.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
Surface high pressure will be in place on Tuesday to start off a
longer term pattern of warming temperatures and increasing moisture.
On Tuesday, temperatures are expected to moderate 5-10 degrees over
Monday's highs. However, temperatures still remain below average
with highs in the upper 50s. Tuesday night remains chilly for mid
May with lows around 40 near the Ohio River and middle 30s across
central Ohio. Frost may be possible just east of Columbus if the sky
remains mostly clear.

Fair weather continues into Wednesday while the surface high moves
east and upper level ridging builds. Southerly flow will develop
west of the high during the day allowing moisture to increase and
temperatures to moderate closer to normal. Forecast highs reach into
the low 60s.

Rain chances increase later on Wednesday into Wednesday night as
warm air advection develops aloft and a warm front pushes north
through the area. Rain chances increases from south to north with
the highest likelihood of showers and thunderstorms north of I-70.
Lows are only expected to be near 50 due to southerly flow advecting
warm air and moisture into the Ohio Valley.

The chance for showers and thunderstorms will then remain in the
forecast through Sunday with a relatively warm and humid air mass in
place and a boundary draped across the region. Expect highs to warm
up a bit each day with highs possibly reaching 80 by Saturday. A
cold frontal passage is then possible around the Sunday/Monday time
frame.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
Surface low pressure over Southern Lower Michigan to track east
across the Southern Great Lakes today and tonight. A thin ribbon
of marginal instability will develop along and ahead of a
southward trailing cold front. A period of showers and thunderstorms
will impact this TAF sites as this front pushes east across the
area this aftn. The best time for storms will be from 19Z to
22Z and some of the storms will contain strong to damaging
winds. Marginal severe hail will also be possible with some of
the stronger updrafts.

In addition to the wind gusts from the thunderstorms, the
gradient will increase allowing for wind gusts up to 30 kts
outside of storms.

The convection will push east of the TAF sites by 00Z and low
level CAA will develop in the wake of the cold front. A mid
level shortwave rotating thru the area and surface trof will
keep a chance of showers going across the KCMH and KLCK
into tonight. Stratocumulus and MVFR ceilings will develop
across all TAF sites overnight. A period of IFR ceilings is also
likely at KCMH/KLCK late tonight into early Monday morning.

Winds will stay up overnight with westerly gusts of 20 to 25
kts.

OUTLOOK...MVFR ceilings to linger into Monday. Thunderstorms
possible Wednesday night into Thursday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...AR
LONG TERM...Campbell
AVIATION...AR
Hazardous weather outlook, May 10, 3:20 PM EDT, 2 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
320 PM EDT Sun May 10 2020

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074-
078>082-088-111930-
Wayne-Fayette IN-Union IN-Franklin IN-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Clermont-Brown-Highland-
Adams-Pike-Scioto-
320 PM EDT Sun May 10 2020

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Central Ohio, South Central Ohio, Southwest Ohio
and West Central Ohio.

.DAY ONE...This afternoon and tonight.

Scattered showers and thunderstorms will continue through the
remainder of the afternoon. The stronger storms will contain strong
to damaging winds and hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Frost will be possible Monday night into Tuesday morning as
temperatures will into the lower to mid 30s.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed, while following all local, state
and CDC guidelines.

INZ073>075-080-KYZ089>100-OHZ077-111930-
Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-
Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Hamilton-
320 PM EDT Sun May 10 2020

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky and Southwest Ohio.

.DAY ONE...This afternoon and tonight.

Scattered showers and thunderstorms will continue through the
remainder of the afternoon. The stronger storms will contain strong
to damaging winds and hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed, while following all local, state
and CDC guidelines.

In the hours before

Local storm report, May 10, 5:30 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
530 PM EDT SUN MAY 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     TSTM WND GST     KVTA NEWARK-HEATH APT   40.02N 82.46W
05/10/2020  M55 MPH          LICKING            OH   ASOS

&&

JEG
Special weather statement, May 10, 5:35 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Wilmington OH
535 PM EDT Sun May 10 2020

OHZ064-065-073-074-102215-
Fairfield OH-Ross OH-Hocking OH-Pickaway OH-
535 PM EDT Sun May 10 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN FAIRFIELD...
HOCKING...SOUTHEASTERN PICKAWAY AND NORTHEASTERN ROSS COUNTIES UNTIL
615 PM EDT...

At 534 PM EDT, radar indicated strong thunderstorms along a line
extending from near Lancaster to 9 miles east of Chillicothe, moving
northeast at 55 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...

Locations impacted include...
Lancaster, Chillicothe, Logan, Nelsonville, Bremen, Hocking Hills
State Park, Hide-A-Way Hills, Starr, Royalton, Amanda, Stoutsville,
Laurelville, Murray City, Sugar Grove, Adelphi, Tarlton, US Route 22
at State Route 159, Ilesboro, Mooresville and Haydenville.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3947 8217 3947 8228 3938 8229 3939 8251
      3937 8252 3937 8263 3936 8264 3937 8275
      3929 8276 3930 8298 3975 8278 3976 8240
      3974 8240 3974 8237 3960 8238 3959 8226
      3956 8226 3955 8216
TIME...MOT...LOC 2134Z 237DEG 49KT 3977 8265 3933 8281

Novak
Local storm report, May 10, 5:41 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
541 PM EDT SUN MAY 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     TSTM WND DMG     4 SSE JOHNSTOWN         40.10N 82.67W
05/10/2020                   LICKING            OH   PUBLIC

            1-INCH TREE LIMBS DOWN, SHINGLES BLOWN OFF ROOF. REPORT
            FROM MPING.

&&

JEG
Special weather statement, May 10, 5:47 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Wilmington OH
547 PM EDT Sun May 10 2020

OHZ062-063-071-072-102215-
Warren OH-Fayette OH-Clinton OH-Greene OH-
547 PM EDT Sun May 10 2020

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WARREN...WESTERN
FAYETTE...NORTHERN CLINTON AND SOUTHEASTERN GREENE COUNTIES UNTIL 615
PM EDT...

At 547 PM EDT, radar indicated a strong thunderstorm near Wilmington,
moving east at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 35 mph...
Nickel size hail...

Locations impacted include...
Wilmington, Sabina, Jeffersonville, Clarksville, Harveysburg,
Bowersville, Port William, Milledgeville, Octa, Paintersville,
Melvin, Bloomington, Lumberton, Middleton Corner, Oakland, Jasper
Mills, Lees Creek, Reesville, State Route 350 at US Route 22 and
Ogden.

This includes I-71 in Ohio between mile markers 39 and 70.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3942 8352 3940 8407 3956 8399 3966 8351
TIME...MOT...LOC 2147Z 260DEG 37KT 3951 8392

Campbell
Special weather statement, May 10, 5:58 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Wilmington OH
558 PM EDT Sun May 10 2020

OHZ078-079-102230-
Clermont OH-Brown OH-
558 PM EDT Sun May 10 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CLERMONT
AND BROWN COUNTIES UNTIL 630 PM EDT...

At 558 PM EDT, radar indicated strong thunderstorms along a line
extending from near Mount Orab to near Neville, moving east at 30
mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Nickel size hail...

Locations impacted include...
Georgetown, Mount Orab, Bethel, Sardinia, Felicity, Decatur,
Russellville, Hamersville, Higginsport, Moscow, Chilo, Redoak,
Saltair, Lake Waynoka, Point Isabel, Feesburg, Fincastle, State Route
32 at US Route 62, New Hope and Locust Ridge.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3878 8394 3879 8395 3878 8399 3880 8419
      3885 8423 3889 8423 3902 8397 3901 8367
      3891 8368 3876 8371
TIME...MOT...LOC 2158Z 275DEG 28KT 3897 8396 3887 8422

Novak
Special weather statement, May 10, 6:09 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Wilmington OH
609 PM EDT Sun May 10 2020

KYZ093-096-OHZ078-079-102245-
Pendleton KY-Campbell KY-Clermont OH-Brown OH-
609 PM EDT Sun May 10 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CAMPBELL...NORTHEASTERN
PENDLETON...SOUTHERN CLERMONT AND WEST CENTRAL BROWN COUNTIES UNTIL
645 PM EDT...

At 608 PM EDT, radar indicated a strong thunderstorm near Neville,
moving east at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 35 mph...
Nickel size hail...

Locations impacted include...
Bethel, New Richmond, Felicity, Mentor, Moscow, Neville, California,
Saltair, Gubser Mill, Nicholsville, Peach Grove, Ivor and Point
Isabel.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3881 8422 3883 8423 3881 8424 3883 8435
      3896 8433 3898 8399 3878 8401
TIME...MOT...LOC 2208Z 275DEG 31KT 3887 8427

Novak

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 2:13 PM EDTSpecial Weather StatementILNButler, Montgomery, Preble32 min
May 10, 2:16 PM EDTSpecial Weather StatementILNAuglaize, Darke, Mercer, Miami, Shelby44 min
May 10, 2:37 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Preble, Shelby23 min
May 10, 2:41 PM EDTSpecial Weather StatementILNButler, Montgomery, Preble49 min
May 10, 2:52 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble38 min
May 10, 2:54 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Montgomery, Preble, Shelby51 min
May 10, 2:56 PM EDTSpecial Weather StatementILNHamilton49 min
May 10, 2:58 PM EDTSpecial Weather StatementILNAuglaize, Hardin, Logan, Shelby47 min
May 10, 3:11 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan, Shelby49 min
May 10, 3:18 PM EDTSpecial Weather StatementILNChampaign27 min
May 10, 3:25 PM EDTSevere Thunderstorm WarningILNButler, Greene, Montgomery, Preble, Warren50 min
May 10, 3:27 PM EDTSevere Thunderstorm WarningILNHamilton32 min
May 10, 3:30 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene, Logan, Miami, Montgomery and 1 more60 min
May 10, 3:32 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Hamilton, Warren28 min
May 10, 3:47 PM EDTSpecial Weather StatementILNClermont43 min
May 10, 3:49 PM EDTSpecial Weather StatementILNUnion41 min
May 10, 3:51 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Hamilton24 min
May 10, 3:57 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Fayette, Greene, Highland and 2 more48 min
May 10, 4:03 PM EDTSpecial Weather StatementILNBrown42 min
May 10, 4:05 PM EDTSevere Thunderstorm WarningILNFranklin, Madison55 min
May 10, 4:11 PM EDTSpecial Weather StatementILNDelaware, Union34 min
May 10, 4:13 PM EDTSpecial Weather StatementILNHighland32 min
May 10, 4:22 PM EDTSevere Thunderstorm WarningILNFayette, Highland, Pickaway, Ross37 min
May 10, 4:30 PM EDTSpecial Weather StatementILNHamilton30 min
May 10, 4:34 PM EDTSpecial Weather StatementILNAdams, Highland41 min
May 10, 4:34 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Pickaway, Union40 min
May 10, 4:42 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Hamilton, Warren22 min
May 10, 4:56 PM EDTSevere Thunderstorm WarningILNFairfield, Licking49 min
May 10, 4:58 PM EDTSpecial Weather StatementILNPickaway, Ross47 min
May 10, 5:03 PM EDTSpecial Weather StatementILNWarren27 min
May 10, 5:08 PM EDTSpecial Weather StatementILNPike, Scioto52 min
May 10, 5:23 PM EDTSevere Thunderstorm WarningILNLicking37 min
May 10, 5:27 PM EDTSpecial Weather StatementILNBrown, Clermont33 min
May 10, 5:31 PM EDTSevere Thunderstorm WarningILNBrown, Clermont29 min
May 10, 5:35 PM EDTSpecial Weather StatementILNFairfield, Hocking40 min
May 10, 5:47 PM EDTSpecial Weather StatementILNClinton28 min
May 10, 5:52 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Highland23 min
May 10, 5:58 PM EDTSpecial Weather StatementILNBrown32 min
May 10, 6:07 PM EDTSevere Thunderstorm WarningILNBrown, Highland53 min
May 10, 6:09 PM EDTSpecial Weather StatementILNClermont36 min
May 10, 6:44 PM EDTSpecial Weather StatementILNBrown31 min
May 10, 6:49 PM EDTSpecial Weather StatementILNRoss26 min
May 10, 6:51 PM EDTSpecial Weather StatementILNAdams39 min
May 10, 7:07 PM EDTSpecial Weather StatementILNAdams23 min
May 10, 7:21 PM EDTSpecial Weather StatementILNFranklin, Licking24 min
May 10, 7:50 PM EDTSpecial Weather StatementILNScioto25 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.